Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 399-402

On nonlinear variational inequalities

Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 6 June 1990; Revised 20 October 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Aslam Noor, “On nonlinear variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 399-402, 1991. doi:10.1155/S0161171291000479